Alert archive / California / Hazardous Seas Warnings in 2014

Hazardous Seas Warning 17, NWS Eureka, CA

September 2, 2014

NWS Eureka, CA issued this hazardous seas warning at Sep 2, 2014, 2:44 PM PDT. It took effect at Sep 3, 2014, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 2, 2014, 2:44 PM PDT (21:44 UTC)
In effect from
Sep 3, 2014, 3:00 PM PDT
Expired
Sep 4, 2014, 3:02 AM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WHUS76 KEKA 022144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
ISSUED BY NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PDT TUE SEP 2 2014


PZZ450-030545-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
/O.UPG.KEKA.SE.A.0007.140903T2200Z-140904T1000Z/
/O.NEW.KEKA.SE.W.0017.140903T2200Z-140904T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 PM PDT TUE SEP 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT ON WEDNESDAY.

* WAVES...NW 9 FT AT 9 SECONDS. SEAS WILL BECOME INCREASINGLY
  HAZARDOUS TONIGHT THROUGH WEDNESDAY... POSSIBLY REACHING 12 FT
  AT 10 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-030545-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140903T0000Z/
/O.CON.KEKA.GL.W.0019.140903T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT TUE SEP 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM
PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON. 

* WINDS...N WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. WINDS
  WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT.

* WAVES...NW TO N BUILDING TO 12 FT AT 10 SECONDS. NORTHERLY
  WAVES WILL CONTINUE TO BUILD THROUGH WEDNESDAY...PEAKING AT
  AROUND 15 FT WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-030545-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PDT TUE SEP 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY. 

* WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. WINDS WILL
  FURTHER INCREASE LATER TONIGHT AND WEDNESDAY... REACHING 25 TO
  35 KT WITH GUSTS UP TO 45 KT. WINDS WILL BEGIN TO SUBSIDE
  WEDNESDAY NIGHT.

* WAVES...NW TO N 12 FT AT 9 SECONDS. NORTHERLY WAVES WILL
  CONTINUE TO BUILD THROUGH WEDNESDAY...PEAKING AT AROUND 17 FT
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-030545-
/O.CON.KEKA.SC.Y.0065.140903T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PDT TUE SEP 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WINDS...N 10 TO 20 KT...HIGHEST AROUND CAPE MENDOCINO WHERE
  GUSTS TO 30 KT ARE LIKELY TONIGHT AND WEDNESDAY.

* WAVES...NW 8 FT AT 9 SECONDS TODAY. NW WAVES WILL BUILD TO
  AROUND 10 FT AT 10 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
143 
WHUS76 KEKA 030410
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 PM PDT TUE SEP 2 2014

PZZ470-031215-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 PM PDT TUE SEP 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY. 

* WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. WINDS WILL
  FURTHER INCREASE LATER TONIGHT AND WEDNESDAY... REACHING 25 TO
  35 KT WITH GUSTS UP TO 45 KT. WINDS WILL BEGIN TO SUBSIDE
  WEDNESDAY NIGHT.

* WAVES...NW TO N 12 FT AT 9 SECONDS. NORTHERLY WAVES WILL
  CONTINUE TO BUILD THROUGH WEDNESDAY...PEAKING AT AROUND 17 FT
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-031215-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 PM PDT TUE SEP 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...N WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. WINDS
  WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT.

* WAVES...NW TO N BUILDING TO 12 FT AT 10 SECONDS. NORTHERLY
  WAVES WILL CONTINUE TO BUILD THROUGH WEDNESDAY...PEAKING AT
  AROUND 15 FT WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-031215-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
/O.CON.KEKA.SE.W.0017.140903T2200Z-140904T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
910 PM PDT TUE SEP 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY
TO 3 AM PDT THURSDAY...

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT ON WEDNESDAY.

* WAVES...NW 9 FT AT 9 SECONDS. SEAS WILL BECOME INCREASINGLY
  HAZARDOUS TONIGHT THROUGH WEDNESDAY... POSSIBLY REACHING 12 FT
  AT 10 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031215-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
910 PM PDT TUE SEP 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 TO 20 KT...HIGHEST AROUND CAPE MENDOCINO WHERE
  GUSTS TO 30 KT ARE LIKELY TONIGHT AND WEDNESDAY.

* WAVES...NW 8 FT AT 9 SECONDS TODAY. NW WAVES WILL BUILD TO
  AROUND 10 FT AT 10 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
718 
WHUS76 KEKA 031030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
330 AM PDT WED SEP 3 2014

PZZ470-031830-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
330 AM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM THURSDAY...

* WINDS...N 30 TO 40 KT WITH FREQUENT GUSTS TO 45 KT. WINDS WILL
  BEGIN TO SUBSIDE AFTER MIDNIGHT TONIGHT.

* WAVES...N 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-031830-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
330 AM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM THURSDAY...

* WINDS...N WINDS 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. WINDS
  WILL BEGIN TO SUBSIDE TONIGHT.

* WAVES...N 15 TO 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO
  DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-031830-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
/O.CON.KEKA.SE.W.0017.140903T2200Z-140904T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
330 AM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM THURSDAY...

* WINDS...N 15 TO 25 KT TODAY GUSTS TO 35 KT NEAR PT ST GEORGE.
  WINDS WILL BEGIN TO DIMINISH TONIGHT.

* WAVES...NW BUILDING TO 11 TO 13 FT AT 10 SECONDS TODAY. WAVES
  WILL BEGIN TO DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031830-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
330 AM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO
  TODAY. 

* WAVES...NW BUILDING TO 11 FT AT 10 SECONDS TODAY. WAVES
  WILL BEGIN TO DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
806 
WHUS76 KEKA 031545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 AM PDT WED SEP 3 2014

PZZ470-032345-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
845 AM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

* WINDS...N 30 TO 40 KT WITH FREQUENT GUSTS TO 45 KT. WINDS WILL 
  BEGIN TO SUBSIDE AFTER MIDNIGHT TONIGHT. 

* WAVES...N 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-032345-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 AM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...N WINDS 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. 
  WINDS WILL BEGIN TO SUBSIDE TONIGHT. 

* WAVES...N 15 TO 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO 
  DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-032345-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
/O.CON.KEKA.SE.W.0017.140903T2200Z-140904T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
845 AM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

* WINDS...N 15 TO 25 KT TODAY GUSTS TO 35 KT NEAR PT ST GEORGE. 
  WINDS WILL BEGIN TO DIMINISH TONIGHT. 

* WAVES...NW BUILDING TO 11 TO 13 FT AT 10 SECONDS TODAY. WAVES 
  WILL BEGIN TO DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-032345-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
845 AM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO 
  TODAY. 

* WAVES...NW BUILDING TO 11 FT AT 10 SECONDS TODAY. WAVES WILL 
  BEGIN TO DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
069 
WHUS76 KEKA 032012
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
112 PM PDT WED SEP 3 2014


PZZ470-040415-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
112 PM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

* WINDS...N 30 TO 40 KT WITH GUSTS TO 45 KT TONIGHT. WINDS WILL
  BEGIN TO SUBSIDE AFTER MIDNIGHT TONIGHT.

* WAVES...N 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-040415-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
112 PM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...N WINDS 25 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL
  BEGIN TO SUBSIDE TONIGHT.

* WAVES...N 15 TO 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO 
  DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-040415-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
/O.CON.KEKA.SE.W.0017.140903T2200Z-140904T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
112 PM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT TODAY GUSTS TO 35 KT NEAR PT ST GEORGE. 
  WINDS WILL BEGIN TO DIMINISH TONIGHT. 

* WAVES...NW BUILDING TO 11 TO 13 FT AT 10 SECONDS. WAVES WILL
  BEGIN TO DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-040415-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
112 PM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO.

* WAVES...NW BUILDING TO 10 FT AT 11 SECONDS. WAVES WILL BEGIN TO
  DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
240 
WHUS76 KEKA 040404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT WED SEP 3 2014

PZZ470-041215-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
904 PM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

* WINDS...N 30 TO 40 KT WITH GUSTS TO 45 KT TONIGHT. WINDS WILL 
  BEGIN TO SUBSIDE AFTER MIDNIGHT TONIGHT. 

* WAVES...N 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-040900-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140904T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PDT WED SEP 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...N WINDS 25 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL 
  BEGIN TO SUBSIDE TONIGHT. 

* WAVES...N 15 TO 17 FT AT 10 SECONDS. WAVES WILL BEGIN TO 
  DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-041215-
/O.CON.KEKA.SE.W.0017.000000T0000Z-140904T1000Z/
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
904 PM PDT WED SEP 3 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT TODAY GUSTS TO 35 KT NEAR PT ST GEORGE. 
  WINDS WILL BEGIN TO DIMINISH TONIGHT. 

* WAVES...NW BUILDING TO 11 TO 13 FT AT 10 SECONDS. WAVES WILL 
  BEGIN TO DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-041000-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140904T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
904 PM PDT WED SEP 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO.

* WAVES...NW BUILDING TO 10 FT AT 11 SECONDS. WAVES WILL BEGIN 
  TO DIMINISH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHUS76 KEKA 041002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT THU SEP 4 2014

PZZ450-041815-
/O.CAN.KEKA.SE.W.0017.000000T0000Z-140904T1000Z/
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WAVES...NW 9 FT AT 10 SECONDS THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-041815-
/O.EXT.KEKA.GL.W.0019.000000T0000Z-140905T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PDT THU SEP 4 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 PM THIS AFTERNOON...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT TODAY. WINDS WILL
  BEGIN TO SUBSIDE THIS AFTERNOON.

* WAVES...N 14 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-041815-
/O.NEW.KEKA.SC.Y.0066.140904T1002Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY.

* WAVES...NW 12 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-041815-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM FRIDAY...

* WAVES...NW 8 FT AT 10 SECONDS. WAVES WILL GRADUALLY DIMINISH
  TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Sep 2, 1:44 PM PDT, 1 hour earlier.

Area forecast discussion, Sep 2, 1:44 PM PDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
ISSUED BY NATIONAL WEATHER SERVICE MEDFORD OR
144 PM PDT TUE SEP 2 2014

.SYNOPSIS...DRY CONDITIONS WILL CONTINUE THROUGH AT LEAST THE END
OF THE WEEK, POSSIBLY INTO NEXT WEEKEND. OFFSHORE FLOW WILL
PERSIST INTO THE MIDDLE OF THE WEEK. THE THERMAL TROUGH WILL BUILD
NORTH AND WEAK ONSHORE FLOW WILL RETURN. THE OFFSHORE FLOW WILL
CARRY AREAS OF SMOKE FROM THE HAPPY CAMP COMPLEX TOWARDS THE
COAST. TEMPERATURES WILL REMAIN WARM FOR INLAND LOCATIONS THIS
WEEK. -PETRUCELLI

&&

.DISCUSSION...CURRENT VISIBLE IMAGE SHOWS MARINE STRATUS STARTING
TO CREEP BACK TOWARDS CRESCENT CITY. OBSERVATIONS THE PAST FEW
HOURS HAS BEEN SHOWING THE STRATUS GOING THERE, THEN RETREATING.
EXPECT THIS TREND TO CONTINUE INTO EARLY THIS EVENING, THEN
OFFSHORE FLOW SHOULD KEEP THINGS CLEAR FOR TONIGHT. THE MARINE
STRATUS JUST SOUTH OF CRESCENT CITY TOWARDS CAPETOWN IS SHOWING
SIGNS OF ERODING AND IT'S POSSIBLE IT COULD CLEAR OUT TOWARDS
EVENING. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL
PICTURE FOR THE WEEK AHEAD. CONDITIONS WILL REMAIN DRY THROUGH THE
FORECAST PERIOD WITH WARM TEMPERATURES FOR INLAND LOCATIONS.
OFFSHORE FLOW IS EXPECTED TO INCREASE TONIGHT BRINGING GUSTY
BREEZES OVER THE HIGHER TERRAIN IN DEL NORTE HUMBOLDT AND TRINITY
COUNTIES ALONG WITH MODERATE TO POOR HUMIDITY RECOVERIES. THE
THERMAL TROUGH IS EXPECTED TO EXPAND NORTHWARD DURING THE DAY
THURSDAY. THIS WILL WEAKEN THE OFFSHORE FLOW AND WE'LL SEE THE
MARINE STRATUS START TO SURGE NORTHWARD TOWARDS POINT ARENA AND
FORT BRAGG LATE THURSDAY AFTERNOON OR EVENING. THE MARINE STRATUS
WILL CONTINUE TO PUSH NORTHWARD THROUGH CAPETOWN THURSDAY NIGHT
AND WILL GET CLOSE TO EUREKA. FOR NOW IT LOOKS LIKE IT WILL
REMAIN OFFSHORE, BUT IT WILL BE CLOSE.

THE THERMAL TROUGH WILL CONTINUE TO BUILD NORTH UP THROUGH THE PAC
NW FRIDAY UNTO NEXT WEEKEND. WE'LL REMAIN DRY OVER THE FORECAST
AREA WITH MARINE STRATUS ALONG THE COAST AND ADJACENT RIVER VALLEY
LOCATIONS WITH TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL. INLAND
SKIES REMAIN CLEAR WITH ABOVE NORMAL TEMPERATURES. -PETRUCELLI

&&

.AVIATION...LOW STRATUS CONTINUES TO HUG THE COASTLINE SOUTH OF
CRESCENT CITY EARLY THIS AFTERNOON. KACV SHOULD SEE CIGS BURN OFF
WITHIN THE NEXT FEW HOURS...YET LOW CLOUDS WILL REMAIN ALONG THE
COAST. VFR CONDITIONS ARE EXPECTED INLAND AND ACROSS THE KCEC
TERMINAL FOR THE REMAINDER OF THE AFTERNOON. STRATUS WILL LIKELY
RETURN AFTER 06Z WEDNESDAY ACROSS COASTAL LOCATIONS AND PERSIST
THROUGH THE MORNING HOURS WITH VFR CONDITIONS AND LIGHT WINDS AT
KUKI THROUGH THE FORECAST PERIOD.

&&

.MARINE...THE GRADIENT BETWEEN HIGH PRESSURE OFFSHORE THE PAC NW
COAST AND A THERMAL TROF OVER THE CA MAINLAND WILL TIGHTEN OVER THE
NEXT 24 HOURS. THIS IS INCREASING N WINDS TO SOLID GALE FORCE OVER
THE WATERS BEYOND 10 NM. THE GALES OVER THE OUTER WATERS WILL BRING
STEEP SEAS TO THE WATERS NEARER TO SHORE NORTH OF CAPE MENDOCINO.
THE HAZARDOUS SEAS WATCH HAS BEEN UPGRADED TO A WARNING FOR THOSE
WATERS. THE PRESSURE GRADIENT WILL RELAX FAIRLY RAPIDLY WED NIGHT AS
THE THERMAL TROF SHIFTS TOWARD THE COAST. JBL

&&

.FIRE WEATHER...THE SHORT WAVE DIGGING INTO THE PACNW THROUGH
TONIGHT WILL PRODUCE DRIER AIR AND AN INCREASING OFFSHORE PRESSURE
GRADIENT OVER THE DISTRICT TONIGHT INTO WEDNESDAY. THE RESULT WILL
BE POOR OVERNIGHT RECOVERIES AND CONTINUED VERY DRY AFTERNOON
MINIMUM HUMIDITY WEDNESDAY. HAVE GONE WITH A RED FLAG WARNING FOR
THIS OCCURRENCE WHICH WILL MATCH UP WELL WITH THE HEADLINE FROM THE
MEDFORD WFO. COORDINATION WITH AREA IMETS RESULTED IN NOT ISSUING A
WATCH FOR THE CONTINUED CONDITION EXPECTED THROUGH THURSDAY MORNING.
BUT WE DO EXPECT THE DRY AND BREEZY CONDITION TO LIKELY CONTINUE
ACROSS THE RIDGES IN AT LEAST ZONES 203 AND 204. SO STAY TUNED.
THE THERMAL TROUGH WILL SPREAD NORTH AND THE GRADIENT SLACKENS
FRIDAY SO THE WINDS WILL WEAKEN. LOW PRESSURE THAT DEVELOPS OFF
NORTHERN CALIFORNIA FRIDAY AND MOVES SLOWLY ACROSS THE AREA OVER
THE WEEKEND LOOKS LIKE IT'LL LEAVE THE AREA FREE FROM
LIGHTNING...WHICH WAS A CONCERN AT ONE POINT FOR SOME. LOOKS
FAIRLY DRY AND NONE OF THE MODELS ARE INDICATING ANY PRECIP SO
CONFIDENCE IS GOOD. STAVISH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY
     CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 AM PDT THURSDAY PZZ450.

     HAZARDOUS SEAS WARNING FROM 3 PM WEDNESDAY TO 3 AM PDT THURSDAY
     PZZ450.

     SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM PDT
     THURSDAY PZZ455.

     GALE WARNING UNTIL 8 AM PDT THURSDAY PZZ470.

     SMALL CRAFT ADVISORY UNTIL 5 PM PDT THIS AFTERNOON PZZ475.

     GALE WARNING FROM 5 PM THIS AFTERNOON TO 2 AM PDT THURSDAY
     PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 2, 4:02 AM PDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PDT TUE SEP 2 2014

CAZ001>004-076-031115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
402 AM PDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 1:58 PM PDTRed Flag WarningEKA49 hr

Nearby

Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.